Advertisement

algebra universalis

, Volume 4, Issue 1, pp 316–322 | Cite as

Some annihilator conditions on distributive lattices

  • Brian A. Davey
Article

Keywords

Prime Ideal Distributive Lattice Homomorphic Image Commutative Semigroup Minimal Prime Ideal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Balbes and A. Horn,Stone lattices, Duke Math. J.38 (1971), 537–546.MathSciNetCrossRefGoogle Scholar
  2. [2]
    R. Beazer,Hierarchies of distributive lattices satisfying annihilator identities. J. Lond. Math. Soc. (to appear).Google Scholar
  3. [3]
    W. H. Cornish,Normal lattices, J. Austral. Math. Soc.14 (1972), 200–215.MATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    W. H. Cornish,n-Normal lattices. Proc. Amer. Math. Soc. (to appear).Google Scholar
  5. [5]
    W. H. Cornish,The multiplier extension of a distributive lattice, J. Algebra (to appear).Google Scholar
  6. [6]
    G. Grätzer and H. Lakser,The structure of pseudocomplemented distributive lattices. II:Congruence extension and amalgamation. Trans. Amer. Math. Soc.156 (1971), 343–358.MATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    G. Grätzer and H. Lakser,The structure of pseudocomplemented distributive lattices. IIIInjectives and absolute subretracts, Trans. Amer. Math. Soc.169 (1972), 475–487.MATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    G. Grätzer and E. T. Schmidt,On a problem of M. H. Stone, Acta Math. Acad. Sci. Hung.8 (1957), 455–460.MATHCrossRefGoogle Scholar
  9. [9]
    A. Horn,Logic with truth values in a linearly ordered Heyting algebra, J. Symb. Logic34 (1969), 475–480.MATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    T. Katriňák,Die Kennzeichnung der distributiven pseudokomplementären Halbverbände, J. rein und angewandte Math.241 (1970), 160–179.MATHCrossRefGoogle Scholar
  11. [11]
    J. Kist,Minimal prime ideals in commutative semigroups. Proc. Lond. Math. Soc. (Ser. 3)13 (1963), 31–50.MATHMathSciNetGoogle Scholar
  12. [12]
    H. Lakser,The structure of pseudocomplemented distributive lattices. I:Subdirect decomposition, Trans. Amer. Math. Soc.156 (1971), 335–342.MATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    K. B. Lee,Equational classes of distributive pseudo-complemented lattices, Canad. J. Math.22 (1970), 881–891.MATHMathSciNetGoogle Scholar
  14. [14]
    M. Mandelker,Relative annihilators in lattices, Duke Math. J.40 (1970), 377–386.MathSciNetCrossRefGoogle Scholar
  15. [15]
    T. P. Speed,Two congruences on distributive lattices. Bull. Soc. Roy. Sci. Liège38 (1969), 86–95.MATHMathSciNetGoogle Scholar
  16. [16]
    J. Varlet,On the characterization of Stone lattices, Acta Sci. Math. (Szeged)27 (1966), 81–84.MATHMathSciNetGoogle Scholar
  17. [17]
    P. Wakfer,Generalizations of a theorem on distributive pseudo-complemented lattices, Notices Amer. Math. Soc.17 (1970), 949. Abstract ≠70T-A217.Google Scholar

Copyright information

© Birkhäuser Verlag 1974

Authors and Affiliations

  • Brian A. Davey
    • 1
  1. 1.University of ManitobaWinnipegCanada

Personalised recommendations